MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0152CSSMX
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f250201003 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "physician was coiling a ruptured pcom aneurysm through a phenom 017 45 degree microcatheter.After delivering final coil (optimax 1.5mm x 2cm), the physician detached the coil using the normal detachment process.Physician was slightly overaligned (a very small amount of daylight between the 3cm marker on the coil and the 3cm marker on the pusher).Physician got a solid green, pressed button once, and had normal detachment response.She then pulled the pusher back to confirm detachment ~0.5cm and saw a clear gap between the pusher and the coil.Physician then removed the pusher, and during removal of the pusher the coil pulled back into the microcatheter approx 1.5cm.Physician had already removed the pusher from the microcatheter and decided to push the remainder of the coil into the aneurysm using a microwire.Physician was able to successfully implant the remaining coil into the aneurysm with no clinical complication or injury to the patient.The case finished with the coil completely implanted into the aneurysm.Staff disposed of the pusher wire before it could be gathered and returned." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key22828415
Report Number3014162263-2025-00070
Device Sequence Number9567308
Product Code HCG
UDI-Device Identifier00818053024955
UDI-Public(01)00818053024955(11)250226(17)300226(10)F250201003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0152CSSMX
Device Lot NumberF250201003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown